# SDR UIEA2019072204820

- Difficulty date: July 20, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 75,207 hours, 14,877 cycles
- Engine: Pwa PW4060
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Cone
- Part number: 51A681
- Condition: Eroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L ENG CONE FOUND WITH EROSION PEELING ALL OVER THE CONE.  ( REMOVED AND REPLACED CONE SEGMENT PER AMM 72-31-01. )
